# SDR UALA2010091403410

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,917 hours, 8,633 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 231
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WONT START AND BATTERY CHARGER APU EICAS MSG AT DEPARTURE.  REPLACED APU BATTERY AND CHARGER PER MM. CHECKED OK.
